Long story....but, I have shortness of breath and a feeling of pressure on my chest along with sporadic itching and skin crawling feeling. No rash. I have had all allergy skin and blood tests (with the exception of the dermo patch test)and chest xrays which were all negative. I take zytec and singulaire and have had 3 steroid shots this calendar year. Heat and humidity seem to bring out the symptoms. I am trying to determine possible causes. Can you please assist?
Have you had a breathing PFT (pulmonary lung functioning test) at all?
You may want to see a pulmonologist who will do this test to see if there's inflammation that cannot be seen on xrays, etc. going on in your lungs which can give you this type of sensation (the tightness and pressure) I've seen the itching and skin crawling feeling being discussed on our asthma community so feel free to stop by there, too.
Have they tried something like Advair or Flovent to see if that helps inbetween the steroid shots? Did the steroid shots help at all with your symptoms and return when they wear off?
We are not Dr's, but patients or parents of kids with allergies so WELCOME!
2 children anaphylactic to nuts, latex, plums bees & both have asthma
Yup, I hate to say this, but you are having reactive airway issues of some sort, and a pulmonologist is going to need to look you over. For years I suffered with shortness of breath and a naging itch in the center of my back (just out of reach). An alergy skin test revealed that I was alergic to over 100 compounds in my daily life... I am now on Alavert as I find it does the job of Zyrtec and is a lot cheaper and I also take Singulair for its anti-alergy benefits. I also take Advair which keeps me open and breathing normally and not keeping my wife up with my weezing. So, I suggest the pulmonologist or a really good ENT / Alergist. Best of luck.
Yup,I hate to say this,but it could be a number of other more serious things such as kidney disease which also presents itself with these same symptoms so not being a health care professional why would you give someone such a definitive answer when really you have no clue??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.